Mathematical formulation of fluid-structure interaction problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 2, pp. 239-260
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1987__21_2_239_0,
author = {Boujot, Jacqueline},
title = {Mathematical formulation of fluid-structure interaction problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {239--260},
year = {1987},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {21},
number = {2},
mrnumber = {896242},
zbl = {0617.73052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_239_0/}
}
TY - JOUR AU - Boujot, Jacqueline TI - Mathematical formulation of fluid-structure interaction problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1987 SP - 239 EP - 260 VL - 21 IS - 2 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_239_0/ LA - en ID - M2AN_1987__21_2_239_0 ER -
%0 Journal Article %A Boujot, Jacqueline %T Mathematical formulation of fluid-structure interaction problems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1987 %P 239-260 %V 21 %N 2 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_239_0/ %G en %F M2AN_1987__21_2_239_0
Boujot, Jacqueline. Mathematical formulation of fluid-structure interaction problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 2, pp. 239-260. http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_239_0/